Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Heaviness in right ear and head, right head gets heavy when angry. Sensitivity in right upper tooth. How can I get it down?

Hi Dr. , Past 1 week I have having heaviness on the right ear and head. I have observed that the heaviness starts from morning and stays till end of day. I have even observed that when i get angry or tensed the right head gets heavy. I do feel some sensitivity in the right upper tooth due to cold water/drinks. Can you please suggest what needs to done and how can i get it down / control it?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
THanks for contacting HCM
As you have
Heaviness on the right ear
Heaviness in right head
Sensitivity in the right upper tooth due to cold water/drinks.
These all symptoms suggesting about the dental caries.
Please consult the dentist for further management.

Dr Hariom Sharma
Answered: Sat, 20 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor